# SDR N6WA2024012602

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 41,377 hours, 29,814 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MT109
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MESSAGE IN FLIGHT. PERFORMED INSPECTION OF NLG STEERING WIRING HARNESS ASSY IAW GOODRICH AEROSPACE CMM 32-61-02. FOUND CONNECTOR MT 109 LOOSE. SECURED CONNECTOR PERFORMED MX TAXI IAW FRJ 550 AMM 09-20-00. NO TROUBLE AT THIS TIME, NO FAULTS ON MDC. A/C OK FOR SERVICE.
